# SDR AALA201803059013

- Difficulty date: March 3, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 57,737 hours, 21,731 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Panel
- Condition: Hot
- Location: Circuit Breaker
- Stage of operation: NR
- How discovered: 9
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED THE  FORWARD GALLEY CHILLER CIRCUIT BREAKER PANEL STARTED SMELLING LIKE BURNED ELECTRICAL AND WAS HOT TO THE TOUCH. FA PULLED ALL THE CIRCUIT BREAKERS ON THE CHILLER PANEL.  NOT ABLE TO DUPLICATE PROBLEM.  NO HISTORY,  INSPECTED FORWARD GALLEY CIRCUIT BREAKER PANEL IAW ESPM 20-52-10. RAN ALL FORWARD GALLEY SYSTEMS, FOR 2.5 HRS, NO FAULTS. ALL SYSTEMS NORMAL.
